Simple L*-algebras of Classical Type.
Mathematische Annalen, Tome 180 (1969), pp. 205-219
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__180_161798,
author = {V.K. BALACHANDRAN},
title = {Simple {L*-algebras} of {Classical} {Type.}},
journal = {Mathematische Annalen},
pages = {205--219},
year = {1969},
volume = {180},
zbl = {0159.42203},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__180_161798/}
}
V.K. BALACHANDRAN. Simple L*-algebras of Classical Type.. Mathematische Annalen, Tome 180 (1969), pp. 205-219. http://geodesic.mathdoc.fr/item/MAN_1969__180_161798/